MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 90 DEG LOCKING CANNULATED INFANT BLADE 30MM X 5MM X 2 HOLE

ORTHOPEDIATRICS, CORP 90 DEG LOCKING CANNULATED INFANT BLADE 30MM X 5MM X 2 HOLE
Model Number 00-1200-2001
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dr.(b)(6) from the(b)(6) reported a complaint involving a consigned, non-sterile "infant 2-hole" plate (part number 00-1200-2001) from the trauma & deformity - lcb system.The issue was discovered post-operatively via x-ray, revealing a fracture of the plate over the cut site.The patient, a male, had been lying on his side with his leg elevated at the time.Although the surgery was completed successfully without delay or injury, the device failure necessitated a revision procedure.The implant was placed on (b)(6) 2025 and removed on (b)(6) 2025.Fractured components are available and will be provided to engineering for further analysis.No broken pieces were left inside the patient.

Brand Name
90 DEG LOCKING CANNULATED INFANT BLADE 30MM X 5MM X 2 HOLE
Common Device Name
90 DEG LOCKING CANNULATED INFANT BLADE 30MM X 5MM X 2 HOLE
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key22664173
Report Number3006460162-2025-00042
Device Sequence Number3716554
Product Code HRS
UDI-Device Identifier00841132109731
UDI-Public00841132109731
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number00-1200-2001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexMale